# SDR SWAA2021052475182

- Difficulty date: April 29, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540 Lbl 45-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER PLATE LOCATED BS 540 BETWEEN LBL 45 AND LBL 60 AT CENTER WING BOX / REPLACED STIFFENER PLATE LOCATED BS 540 BETWEEN LBL 45 AND LBL 60 AT CENTER WING BOX IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 143A5240 REV B
